** Originally posted by jlscards **
Hi, my name is John and I am a new member. My doctor has recently put me on MTX. I take 6 x 2.5 mg every Monday. Yesterday was my first time taking any oral medication for my psoriasis. It was not until Monday evening I started feeling sick. It was not until Tuesday that I felt really sick. It made me nauseated, dizzy, headache, my vision was blurred, I felt hot, and most of all I did not want to do a thing except sleep.
Is this normal? Did anyone have the same symptoms? I am contemplating staying on this medication if it is going to make me feel this way. Will it really help me?
I have plaque and guttate and nail psoriasis, along with psoriatic arthritis. I am 28 years old. Psoriasis first showed up when I was 24. It started with the nails, then moving to all the joints at a rapid speed.
Please, if anyone can answer a few of my questions I will be grateful. Thank you for taking the time......